Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 42, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 18, 2015, 11:45 PM EDT for Summit County, Ohio. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 11:45 PM EDT (03:45 UTC)
- Expired
- Jun 19, 2015, 1:30 PM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Summit County, OH
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuyahoga River at Old Portage (OLPO1). The gauge peaked at 10.73 ft at Jun 18, 2015, 11:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 13 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04206000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
839
WGUS41 KCLE 190345
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 PM EDT THU JUN 18 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Cuyahoga River At Old Portage
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC153-191145-
/O.NEW.KCLE.FL.W.0042.150619T0345Z-150619T1730Z/
/OLPO1.1.ER.150619T0212Z.150619T0600Z.150619T1130Z.NO/
1145 PM EDT THU JUN 18 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Cuyahoga River At Old Portage
* From this evening until Friday afternoon
* At 11:00 PM Thursday the stage was...10.7 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 10.5 feet
* At 11.0 feet...Floodwaters will begin to affect areas along the
Cuyahoga River in Cuyahoga Falls and in Munroe Falls near Kennedy
Park.
&&
LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
4113 8139 4111 8159
$$1 follow-up statement
186
WGUS81 KCLE 190649
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
249 AM EDT FRI JUN 19 2015
...The flood warning is cancelled for the following rivers in Ohio...
Cuyahoga River At Old Portage
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC153-190719-
/O.CAN.KCLE.FL.W.0042.000000T0000Z-150619T1730Z/
/OLPO1.1.ER.150619T0212Z.150619T0300Z.150619T0342Z.NO/
249 AM EDT FRI JUN 19 2015
The flood warning is cancelled for
The Cuyahoga River At Old Portage.
* At 2:00 AM Friday the stage was 9.5 feet.
* Flood stage is 10.5 feet.
* Fell below flood stage at 11:42 PM Thursday after cresting
at 10.73 feet around 11 pm Thursday night.
* Forecast...the river will fall to around 4 feet by Saturday morning.
* At 10.0 feet...Flooding begins in low lying areas near the river.
&&
LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
4113 8139 4111 8159
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 18, 9:06 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 18, 9:06 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 906 PM EDT THU JUN 18 2015 .SYNOPSIS... A COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA THIS EVENING THEN WEAK HIGH PRESSURE WILL QUICKLY CROSS THE AREA ON FRIDAY. A LOW WILL MOVE UP THE OHIO VALLEY SATURDAY THEN A COLD FRONT WILL PUSH SLOWLY SOUTHEAST THROUGH THE REGION SUNDAY THEN A SERIES OF UPPER LEVEL TROUGHS WILL AFFECT THE AREA NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH 311 HAS BEEN DISCONTINUED. THUNDERSTORMS CONTINUE TO MOVE ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA. EXPECTING THIS ACTIVITY TO BE OUT OF THE AREA BY 11 PM THIS EVENING SO WILL LIKELY NEED ANOTHER UPDATE TO CLEAR OUT HEAVIER PRECIPITATION. OTHERWISE...COLD FRONT WILL SLIDE SOUTH ACROSS THE REGION OVERNIGHT AND BRING AN END TO ALL OF THE PRECIPITATION FOR A PERIOD. PREVIOUS DISCUSSION... A COLD FRONT WILL SLOWLY MOVE SE ACROSS THE AREA TONIGHT COLLIDING WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE NUMEROUS SHRA/TSRA. THERE APPEARS TO NOT BE ENOUGH WIND SHEAR FOR SEVERE STORMS BUT AN ISOLATED ONE HERE OR THERE IS POSSIBLE. QPF SHOULD STAY LIGHT ENOUGH MOST PLACES TO NOT LEAD TO FLOODING BUT THERE WILL STILL PROBABLY BE A FEW LOCATIONS THAT GET HEAVY RAIN LONG ENOUGH FOR SOME LOCAL FLOODING TO DEVELOP. PREFERRED TO HAVE HIGHER AMOUNTS OF QPF EARLY TONIGHT BUT COLLABORATION WOULD NOT ALLOW FOR THIS. COOLER AIR PUSHING IN LATER WILL LEAD TO COOLER TEMPS THAT LAST NIGHT WITH LOWS MOSTLY IN THE LOW TO MID 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE IS EXPECTED TO BUILD IN ENOUGH FOR FRI TO PUSH THE BETTER MOISTURE SOUTH. HOWEVER...THE 12Z MODEL RUNS ARE STARTING TO COME AROUND TO THE IDEA THAT THE HIGH TO THE NORTH WILL NOT BE STRONG ENOUGH TO FLUSH ALL THE MOISTURE OUT OF THE SOUTH. THEREFORE...WILL SHOW MORE POP IN THE SOUTH ON FRI. HIGHS WILL BE COOLER THAN NORMAL NEAR THE LAKE DUE TO A NE FLOW OFF THE LAKE. THE HIGH WILL SHIFT OFF TO THE EAST FRI NIGHT AND A RETURN FLOW FROM THE SOUTH WILL SET UP BRINGING TROPICAL MOISTURE INTO THE AREA FOR THE WEEKEND. NOT SURE HOW MUCH PRECIP WILL SPREAD ACROSS THE AREA LATE FRI NIGHT. MORE WIDESPREAD SHRA/TSRA WILL SPREAD OVER THE AREA ON SAT THEN HANG AROUND THRU SUN UNTIL A COLD FRONT DROPS SE ACROSS THE AREA. RIGHT NOW THE MODELS ARE TRYING TO KEEP THE REMNANTS OF THE TROPICAL LOW IN SOUTHERN OHIO WITH THE HEAVIER QPF THERE. NOT QUITE READY TO BUY OFF ON THIS AND DISMISS THE POSSIBILITY OF LOCALLY HEAVY RAIN AND POTENTIAL FLOODING. SOMEWHAT DRIER AIR WITH WEAK HIGH PRESSURE MOVES IN FOR SUN NIGHT SO THERE MAY BE LITTLE TO NO SHRA ACTIVITY EVEN THOUGH A WEAK UPPER TROUGH IS EXPECTED TO BE CROSSING THE REGION. && .LONG TERM /MONDAY THROUGH THURSDAY/... THE LONG TERM BEGINS ON MONDAY WITH MODELS SHOWING A SHORT WAVE MOVING ESE THROUGH THE GREAT LAKES AND OHIO VALLEY WITH VERY LITTLE SURFACE REFLECTION. MANUAL PROGS SHOW A STATIONARY FRONT ACROSS SOUTHERN OHIO. FOR NOW WILL HAVE CHANCE POPS FOR THE DAY AND THROUGH THE NIGHT. TUESDAY AND WEDNESDAY HIGH PRESSURE TRIES TO BUILD IN FROM THE NORTH BUT STILL WITH ENOUGH MOISTURE IN THE AREA WILL LIKELY NEED AT LEAST LOW CHANCE POPS THROUGH THE REMAINDER OF THE PERIOD. ON BALANCE TYPICAL SUMMER WX. HIGHS WILL BE SEASONAL. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... BUSY WITH SEVERE WEATHER SO WILL MAKE THIS QUICK. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THE NEXT FEW HOURS. ONLY KERI MAY ESCAPE THESE. THE PRECIP THREAT WILL WIND DOWN AFTER MIDNIGHT AS A COLD FRONT CROSSES THE AREA. WITH NORTHERLY FLOW BEHIND THIS FRONT EXPECT MVFR CIGS TO DEVELOP BY DAYBREAK. CIGS COULD BRIEFLY DIP TO IFR AT PLACES LIKE KMFD. DO EXPECT CIGS TO IMPROVE BY MIDDAY FRIDAY AS DRIER NE FLOW DEVELOPS. SOME MVFR FOG IS ALSO LIKELY OVERNIGHT. OUTLOOK...NON VFR LIKELY SATURDAY INTO SUNDAY IN SHOWERS AND THUNDERSTORMS. && .MARINE... NO HEADLINES EXPECTED THROUGH THE PERIOD ALTHOUGH NEAR SMALL CRAFT CONDITIONS POSSIBLE LATE TONIGHT/EARLY FRIDAY. COLD FRONT WILL DROP SOUTHEAST ACROSS THE LAKE THIS EVENING WITH WINDS TURNING NORTH/NORTHWEST BEHIND THE FRONT AT AROUND 15 KNOTS. THIS WILL PUSH WAVE UP ON THE SOUTH SHORE. FOR NOW WILL GO WITH 2 TO 4 FEET. HIGH PRESSURE WILL BUILD IN FROM THE NORTH ON FRIDAY HOWEVER SO THE HIGHER WINDS AND WAVES WILL BE SHORT LIVED. WINDS WILL REMAIN GENERALLY LIGHT AND VARIABLE THROUGH SATURDAY. SUNDAY LOOK FOR SOUTHWEST FLOW AT 10 TO 15 KNOTS OR SO AS A WEAKENING COLD FRONT DROPS ACROSS THE LAKE. GENERALLY LIGHT FLOW RETURNS FOR SUNDAY NIGHT AND MONDAY. BEST CHANCE FOR THUNDERSTORMS WILL BE EARLY TONIGHT WITH THE COLD FRONT...AS WELL AS SATURDAY NIGHT AND SUNDAY AS REMNANTS OF A TROPICAL SYSTEM MOVE THROUGH THE OHIO VALLEY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS/LOMBARDY SHORT TERM...ADAMS LONG TERM...TK AVIATION...KUBINA MARINE...TK
Hazardous weather outlook, Jun 18, 9:02 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 902 PM EDT THU JUN 18 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200115- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 902 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS THIS WEEKEND MAY BRING ENOUGH RAINFALL TO CREATE ADDITIONAL FLOODING CONCERNS ACROSS THE AREA. SOME OF THESE STORMS MAY BECOME LOCALLY STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-200115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 902 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Local storm report, Jun 18, 6:34 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
634 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG GAMBIER 40.38N 82.39W
06/18/2015 KNOX OH PUBLIC
TREE DOWN OFF OF ACLAND ST NEAR KENYON COLLEGE.
0520 PM TSTM WND DMG 4 W DANVILLE 40.45N 82.34W
06/18/2015 KNOX OH 911 CALL CENTER
TREE DOWN ON CR 95 NEAR APPLE VALLEY LAKE.
&&
SEFCOVICLocal storm report, Jun 18, 7:07 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
707 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 4 SSE RITTMAN 40.92N 81.76W
06/18/2015 WAYNE OH TRAINED SPOTTER
1 TO 2 FOOT DIAMETER TREE DOWN NEAR ROUTE 57 AND PLEASANT
HOME ROAD.
&&
SEFCOVICLocal storm report, Jun 18, 7:32 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM FLOOD AKRON 41.08N 81.52W
06/18/2015 SUMMIT OH TRAINED SPOTTER
FLOODED ROADWAYS REPORTED AT ROUTE 8 AT THE INTERSTATE
76/77 INTERCHANGE. WATER IS REPORTED TO BE 2-3 FEET DEEP.
&&
SEFCOVICLocal storm report, Jun 18, 7:46 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG HARTVILLE 40.96N 81.33W
06/18/2015 STARK OH PUBLIC
PUBLIC REPORT OF 9 TREES DOWN IN HARTVILLE. TIME
ESTIMATED VIA RADAR.
&&
SEFCOVICLocal storm report, Jun 18, 8:02 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
802 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 NW GREEN 40.96N 81.46W
06/18/2015 SUMMIT OH TRAINED SPOTTER
SEVERAL 90 FOOT TREES DOWN IN NORTHWEST PORTIONS OF
GREEN. REPORT OF ALSO 3 INCHES OF RAIN IN LESS THAN 15
MINUTES AT SAME LOCATION.
&&
SEFCOVICLocal storm report, Jun 18, 9:32 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG GAMBIER 40.38N 82.39W
06/18/2015 KNOX OH PUBLIC
TREE DOWN OFF OF ACLAND ST NEAR KENYON COLLEGE.
0520 PM TSTM WND DMG 4 W DANVILLE 40.45N 82.34W
06/18/2015 KNOX OH 911 CALL CENTER
TREE DOWN ON CR 95 NEAR APPLE VALLEY LAKE.
0530 PM TSTM WND DMG NW CASTALIA 41.40N 82.81W
06/18/2015 ERIE OH 911 CALL CENTER
ERIE COUNTY SHERIFF REPORTED A LARGE TREE LIMB FELL ONTO
A MOBILE HOME NORTHWEST OF CASTALIA.
0655 PM TSTM WND DMG MARSHALLVILLE 40.90N 81.73W
06/18/2015 WAYNE OH PUBLIC
SOCIAL MEDIA PHOTO OF SEVERAL LARGE TREE LIMBS DOWN IN
MARSHALLVILLE.
0655 PM TSTM WND DMG 4 SSE RITTMAN 40.92N 81.76W
06/18/2015 WAYNE OH TRAINED SPOTTER
1 TO 2 FOOT DIAMETER TREE DOWN NEAR ROUTE 57 AND PLEASANT
HOME ROAD.
0657 PM TSTM WND GST MARION 40.58N 83.13W
06/18/2015 M58.00 MPH MARION OH ASOS
MEASURED 51 KNOT WIND GUST AT MARION AIRPORT.
0700 PM TSTM WND DMG 2 NW GREEN 40.96N 81.46W
06/18/2015 SUMMIT OH TRAINED SPOTTER
SEVERAL 90 FOOT TREES DOWN IN NORTHWEST PORTIONS OF
GREEN. REPORT OF ALSO 3 INCHES OF RAIN IN LESS THAN 15
MINUTES AT SAME LOCATION.
0702 PM TSTM WND DMG CALEDONIA 40.64N 82.97W
06/18/2015 MARION OH 911 CALL CENTER
SEVERAL TREES DOWN NEAR CALEDONIA AND EASTERN MARION
COUNTY.
0707 PM TSTM WND DMG UNIONTOWN 40.97N 81.40W
06/18/2015 STARK OH PUBLIC
SEVERAL SOCIAL MEDIA REPORTS OF TREE DAMAGE IN UNIONTOWN.
TIME ESTIMATED BY RADAR.
0710 PM TSTM WND DMG HARTVILLE 40.96N 81.33W
06/18/2015 STARK OH 911 CALL CENTER
NUMEROUS TREES DOWN IN AND AROUND HARTVILLE.
0710 PM TSTM WND DMG HARTVILLE 40.96N 81.33W
06/18/2015 STARK OH PUBLIC
PUBLIC REPORT OF 9 TREES DOWN IN HARTVILLE. TIME
ESTIMATED VIA RADAR.
0715 PM TSTM WND DMG 2 N CANTON 40.85N 81.38W
06/18/2015 STARK OH TRAINED SPOTTER
10 POWER POLES DOWN ON 44TH STREET BETWEEN CLEVELAND AND
MARKET STREETS
0725 PM TSTM WND DMG MARENGO 40.40N 82.81W
06/18/2015 MORROW OH 911 CALL CENTER
SEVERAL LIMBS DOWN IN MORROW COUNTY. POWER LINES DOWN ON
STATE ROUTE 229 IN MARENGO.
0728 PM FLOOD AKRON 41.08N 81.52W
06/18/2015 SUMMIT OH TRAINED SPOTTER
FLOODED ROADWAYS REPORTED AT ROUTE 8 AT THE INTERSTATE
76/77 INTERCHANGE. WATER IS REPORTED TO BE 2-3 FEET DEEP.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:06 PM EDT | Areal Flood Warning | CLE | Mahoning, Portage, Stark, Summit | 12 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.